# SDR 04FDEA02073

- Difficulty date: July 14, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 12,843 hours, 6,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Deformed
- Location: Fuseloage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CLS ADAPTER AT FR65 BETWEEN LT SEAT TRACK 3 & 4.  DEFORMATION OF CROSS BEAM FLANGE WAS FOUND TO BE AT .250 INCH, REF A300/600 SRM 53-10-15 FIG 205, MAX DEFORMATION IS .197 INCH, REF SNRM N00405.  REPAIRED IAW FED EX  EA 6-5310-80084.
